Skip to Content

I am starting Harvoni next week. Can you not drink tea at all and can you take Aleve?

Responses (3)

Cureforsure15 10 Feb 2018

I never heard you couldnt drink tea while on Harvoni.

Regarding Aleve, I was told Tylenol was ok for the headaches I got from the Harvoni in the begining. Ask your doctor, hopefully he is a Gastro Guy and not just a primary. Drink lots of water and there will be no need for any pain meds!

Lucy2498 10 Feb 2018

Thank you. I am a little apprehensive about this whole process but so happy there is a cure.

Stephen Treloar 11 Feb 2018

No tea??

Cody20 11 Feb 2018

I had no problem drinking tea but I made sure I drank a lot of water. I did not get any headaches while on Harvoni but my younger brother did. He took Tylenol.

Lucy2498 11 Feb 2018

Thank you!!! free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions